≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Stomach pain due to hormonal imbalance (type of PCOD/PCOD) 5hormonal imbalance n late periods with heavy flow. 2Hormonal imbalance and long periods 1Hormonal Imbalance , Weight gain , insomnia 16Hormonal imbalance-Please take my case and help 5Indigestion and hormonal imbalance 1Severe PMS, Hormonal imbalance and endometrium polyp 1Hormonal imbalances 5Hormonal Imbalance issue 2FEMALE DR. PLEASE - Hormonal Acne, hormonal imbalance 1

 

The ABC Homeopathy Forum

What is the problem in hormonal Imbalance

I am 30yrs old. Married and have a daughter of 4 yrs old. It was a ceaserain. Suddenly from this June facing problems.
I got my hormones test on 20th day of the cycle and Absolute Eosinophil Count also tested
1) FSH 4.06 mlU/ml
2) LH 6.88 mlU/ml
3) SERUM PROLACTIN 22.73 ng/ml
4) Estrogen 195.08 pg/ml
5) Serum Progesterone Level 10.64 ng/ml
6) Testosterone 0.22 ng/ml
7) SHBG 50.23
8) T3 1.22 ng/ml
9) T4 9.51 mcg/dl
10) Thyroid Stimulating Hormone 3.77 mcIU/ml
11) Total Cholesterol 135.8 mg%
12) Absolute Eosinophil Count 500 Cells/cu.mm

No idea whether i having hormonal imbalance and which hormones is not in balance?

My skin on the face is become dry, acne, red patches and allergy on my face is also seen. I am getting puss filled pimples if i eat any sweets.

I am having heavy bleeding/clots on 2nd day which stays for half a day. My period will last for 6 days. Have lost total intereset in sex life. I had normal periods previously

Please advice what is the problem i am having, what deit i have to follow and medicine.
 
  jaibangalore on 2009-11-23
This is just a forum. Assume posts are not from medical professionals.
hi your test results seems to be normal. except for testosterone levels..which is less than normal for your age. this might be the reason for low sex drive, dryness of face. otherwise everything else is OK.

and also your eosinophill count is elevated due to any allergy or infection in your body. it may be your skin...which is having allergy and pus filled pimple.

are you under any pill? ocp?
 
drpriyadarshini last decade
Thanks for the reply.

I am under no pill. Sorry didn't understand what is ocp? Would please explain.

I am having heavy bleeding/clots on 2nd of the period, what is the reason behind it?

So i am not having hormonal imabalance?
 
jaibangalore last decade
dear patient,

Please take Sepia-200 one dose weekly (3 drops direct on tongue) and take total doses 3. and report after 4 weeks.


dr.mahfooz
 
Mahfoozurrehman last decade
Would this medicine give relief to all three problems
1) Acne on my face
2) Dry skin and rashes, fuss filled pimples because of sweets
3) Heavy bleeding/clots during periods
 
jaibangalore last decade
Sorry,OCP means oral contraceptive pills. yes SEPIA 200 will help you with your problems. pls follow Dr Mahfooz advice on it.
 
drpriyadarshini last decade
No i am not on any Oral Contraceptive Pills.
 
jaibangalore last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.